Minimize
Maryborough
Date Monday 1st January 2018
Venue Address Princes Park, Maryborough - MAP
Start Time 10:00am
Club Contact Nick Weaver
Phone 0407 046 933
Website  http://highlandsociety.com.au

all race entry fees are non-refundable & non-transferable

To enter races you must login and be a current athlete.

Masters = Athletes aged 35+
Open = Open to all athletes aged 14+
Women's = Open to females aged 14+
Under 17 to 20 = Must be under the age restriction on the day of competition.
Restricted = Must be aged 14+ and never won at race with a total prize pool of $300+
Women's/Masters = Combined race for females aged 14+ and Masters aged 35+

Minimize
Timetable
 DRAFT TIMETABLE
 
10.00 am Maryborough First National Open 70m – 7 heats
10.35 am   Maryborough First National Open 70m – 2 x semi
10.55 am Maryborough First National Open 70m FINAL
11.00 am STREET PARADE COMMENCES
11.05 am Blue Ribbon Restricted 120m – 5 heats
11.30 am Earls Gym Heavy Games Commences
11.35 am Lyal Eals Masters 120m – 6 heats
11.55 am Maryborough Toyota & JM Leech Jeweller’s Women’s Sprint 120m – 4 heats
12.05 pm Blue Ribbon Restricted 120m – FINAL
12.15 pm Lyal Eales Masters 120m – FINAL
12.15 pm McDonalds VSDMA Highland Dancers Competition
12.25 pm Phelan’s Funeral Open 800m – 4 heats
12.35 pm 157th Official Opening (includes M’Boro Brass & Pipe Bands) 15 minutes
12.40 pm Crameri Little Athletics Girls 100m Sprint
12.40 pm Crameri Little Athletics Boys 100m Sprint 
12.45 pm Pipe Band Performances on oval (3) 30 minutes 
1.15    pm Max Martin Maryborough Highland Gift 120m – 7 heats
1.40   pm Maryborough Toyota & JM Leech Women’s Sprint 120m – FINAL
1.55  pm Phelan’s Funeral Open 800m – FINAL
2.05  pm Women’s & Masters 1600m FINAL
2.15 pm  Max Martin Maryborough Highland Gift 120m – 2 x SEMI FINALS
2.20    pm Pipe Band Performances on oval (3) 30 minutes
2.50    pm Maryborough Transport Services 400m – 5 heats
3.10  pm  Maryborough KFC 1600m FINAL
3.20  pm  Maryborough Advertiser 200m Open – 10 heats
3.55     pm Massed Bands 25 minutes
4.20    pm Max Martin Maryborough Highland Gift 120m – FINAL
4.35    pm Maryborough Sports & Liesure 400m Open – 9 heats
4.55    pm Maryborough Advertiser 200m FINAL
5.00  pm Fortify Insurance Master’s 300m 8 heats
5.30 pm Girl on Drum 15 minutes
5.45  pm Heavy Stones  Final 15  minutes
6.00 pm Fortify Insurance Masters 300m – FINAL
6.05   pm Sportzs Biz U/20 400m– 3 heats
6.20  pm  Maryborough Sports & Liesure  400m – FINAL
6.30  pm Maryborough Transport Services Women’s 400m – FINAL
6.40 pm  Sports Biz U/20 400m - FINAL
 
Conclude 6.45pm
 
CONTINUOUS PERFORMANCES
-BOTH ON AND OFF THE OVAL-
 
-          Highland Pipe Band and Brass Band Recitals
-          Two stands of Highland Dancing (VSU and VSDMA)
-          Highland Games
-          Sideshows & Stalls
 
7.30pm  Evening concert commences on the oval.
10.00pm Fireworks display.
Minimize
Meeting Details

Entries close 8/12/2017

Sort By:  Then Sort By:
Event
Limit
Prize Money
Min.Penalty
Price
16m
$1000
0.5m
$16.00
30m
$795
N/A
$14.00
36m
$615
0.25m
$12.00
18m
$3100
1.5m
$27.00
12m
$15000
1.75m
$45.00
30m
$1000
1m
$16.00
90m
$615
2m
$12.00
100m
$960
2m
$16.00
100m
$600
2m
$12.00
100m
$300
N/A
$6.00
200m
$1000
6m
$16.00
400m
$990
10m
$16.00
400m
$700
10m
$13.00